# SDR UIEA2018110502514

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,231 hours, 15,762 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Deteriorated
- Location: Lt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IDG POWER FEEDERS COLD SHRINK SLEEVES WERE DETERIORATED.  R & R LEFT ENGINE IDG POWER FEEDERS COLD SHRINK SLEEVES IAW AMM 20-10-14. )
